# SDR CALA2025043004352

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 70,286 hours, 31,419 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 05351
- Condition: Faulted
- Location: Zone 100
- Part time: 788,649 hours, 735,150 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT DISPLAYED IN THE UPPER ECAM SCREEN TECH SUOV UPDATE DURING TAXI TEST WHILE THE NUMBER 1 GEN WAS FLUCTUATING THE VENT BLOWER CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET PLEASE INSPECT CONTACTOR 8HQ FOR ANY SIGNS OF BURNING PERFORMED INSPECTION OF CONTACTOR 8HQ PER ESPM 20-45-24-01. FOUND NO FORMS OF ARCING OR BURNING OF THE CONTACTOR. REPLACED 8HQ CONTACTER PER ESPM 20-45-24-01 PRECAUTIONARILY.  REPLACED AVIONICS VENT BLOWER MOTOR 20HQ REF AMM 21-26-51-400-001-A. RESET 20 AMP "AVNCS VENT BLOWER FAN" CIRCUIT BREAKER ON LOWER CB PNL. PLEASE MONITOR DURING AIRCRAFT POWER UP. INSTALLATION TEST PASSED, REF AMM 21-26-51-400-001-A. FAULTS CLEARED.
